Differential and Integral Equations

A note on an exponential semilinear equation of the fourth order

Dimitri Mugnai

Full-text: Open access

Abstract

In this note we prove some existence and nonexistence results for a semilinear equation of the fourth order involving an exponential function via variational techniques. Such equations may occur while studying traveling waves in suspension bridges.

Article information

Source
Differential Integral Equations, Volume 17, Number 1-2 (2004), 45-52.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060471

Mathematical Reviews number (MathSciNet)
MR2035494

Zentralblatt MATH identifier
1164.35345

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 35J35: Variational methods for higher-order elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations 74H45: Vibrations

Citation

Mugnai, Dimitri. A note on an exponential semilinear equation of the fourth order. Differential Integral Equations 17 (2004), no. 1-2, 45--52. https://projecteuclid.org/euclid.die/1356060471


Export citation